# SDR AALA202506203282

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 9,490 hours, 2,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED:  FLIGHT CREW REPORTED AS PER MEL 52.10E WHILE PERFORMING THE TAKE OFF CONFIGURATION BEFORE TAKEOFF CHECKLIST LEFT OVERWING EXIT DOOR CAUTION ALERT DISPLAYED. MAINTENANCE ADJUSTED THE HANDLE FLAP PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 52-22-00-810-835.
